Advanced Search
MyIDEAS: Login

On equivariance and invariance of standard errors in three exploratory factor models

Contents:

Author Info

  • Ke-Hai Yuan
  • Peter Bentler
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/BF02294189
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Psychometrika.

    Volume (Year): 65 (2000)
    Issue (Month): 1 (March)
    Pages: 121-133

    as in new window
    Handle: RePEc:spr:psycho:v:65:y:2000:i:1:p:121-133

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=112911

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: maximum likelihood; augmented information matrix; canonical rotation; varimax rotation; standard error; scale equivariance;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Ogasawara, Haruhiko, 1998. "Standard Errors of Several Indices for Unrotated and Rotated Factors," 商学討究 (Shogaku Tokyu), Otaru University of Commerce, vol. 49(1), pages 21-69.
    2. Henry Kaiser, 1958. "The varimax criterion for analytic rotation in factor analysis," Psychometrika, Springer, vol. 23(3), pages 187-200, September.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Boik, Robert J., 2013. "Model-based principal components of correlation matrices," Journal of Multivariate Analysis, Elsevier, vol. 116(C), pages 310-331.
    2. Ke-Hai Yuan & Ying Cheng & Wei Zhang, 2010. "Determinants of Standard Errors of MLEs in Confirmatory Factor Analysis," Psychometrika, Springer, vol. 75(4), pages 633-648, December.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:psycho:v:65:y:2000:i:1:p:121-133. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.